Have a strong itch to drop Effexor...(I won't go cold turkey). It stopped my dysphoric crying spells, but now, 10 months later, I'm feeling increasingly flat, apathetic, numb, no motivation (even after dropping to 75mg). I hate how all A/Ds have this lobotomy effect on me longterm. It's initially fine in acute episodes, I'm not sad now, but I can't function properly, and I continue to score Moderate-Severe on the depression scale.
I think it's counteracting my Ritalin (which I increased to 30-40mg)? I don't want to increase Effexor above 150mg, I'd never be able to go off.
I'm trying dosing at night instead, will this make any difference @mikl_pls ? I skipped yesterday's morning dose (then came the intense nausea, over stimulation & brain slosh awfulness @10 hours later) and I took my dose with dinner.
I'm seriously considering going on low-dose mild SSRI instead (Prozac?) I'm sensitive to meds & side effects, and I'm also VERY worried about withdrawals. Especially from Effexor, they are the WORST, and I just read study that Effexor withdrawal syndrome is not dose-dependent:
Anyone find Zoloft more motivating than Effexor? Any weight gain? (it made me insomniac with psychosis 20 years ago). But meds often act differently over time. I've already done trials (some multiple times) of:
Prozac (lethargic), Celexa (fatigue/apathy), Lexapro (similar to prozac), Cymbalta (vigilance/restlessness legs, but dissociative mind/feeling), Wellbutrin (no effect), Trintillex (no effect), Remeron (sedating/+appetite), Notryptaline (don't recall), Abilify (++appetite, RLS), ..Doc won't RX MAOIs and says that TCAs typically more sedating effects.
Basically, I don't want to take more than 3 meds (keeping with Lamictal & Ritalin). I want to avoid A/Ps...I like the calming feeling of Prozac & Effexor, but it's as if I am in this fuzzy cloud and I can't move or do anything, comfortably numb. Totally apathetic, in addition to sexual dysfunction, maybe my dosage is wrong. I'm also considering Viibryd, but don't know if it works on Serotonin...?
Only Day 2 back on Effexor (I took previously for 7 months at 150mg, but don't remember much). I've literally been laying in bed, blank-minded, just staring at the wall for 3 hours. This is really not normal for me, I slept well last night (9 hours) and was up, OK & out walking earlier. I'm only on 37.5mg!...It's only Day 2! I'm shocked that I would feel effect immediately.
Haven't felt this tired, heavy and zoned out for a loooong time. In fact, I don't recall feeling this numb since Citalopram or when I was on Cymbalta a decade ago. I've been consistently taking Ritalin , I had 3 coffees today....and the Effexor (obviously) has completely wiped out any stimulant effect.
I mean, it's nice to not be over-emotional, stressed with crying jags, but on other hand, I don't want to be flatlined, lifeless, unable to get out of bed, no cares about anything. Please tell me this is temporary and will go away in 1-2 weeks or with a dose increase?? Does anyone know the dosage breakdown of Effexor? (for example: 37mg-75mg works on Serotonin....75mg-150mg works on Norepinephrine, etc?) I feel Serotonin overload, I thought that Effexor worked on 3 transmitters at once...
I can't seem to find the right combo balance with anything (all SSRIs made me feel like this too) and many other meds are too sedating or they do nothing for me. Any thoughts? @browri @mikl_pls ?
Quick backstory, I was on Effexor (75mg-150mg) for only 7-8 months, my pdoc tapered me off very slowly (using Prozac as a bridge) over a period of about 5 weeks. I've been completely off both meds now for 2 months. I did not have major withdrawal symptoms (except light fatigue/dizziness) and yet I am STILL getting these intermittent (mild) brain zaps sensations and brain fog - usually in the afternoons/evening.
I am very worried that they will never go away... I have been taking many supplements (including Fish Oils, NAC, etc) for many months, exercising, eating healthy. How can i make them disappear for good?!
After 7 months of Effexor 150mg, my pdoc agreed to wean me off in order to see if my sex drive/sexual dysfunction resolves. I am very concerned with the withdrawals of this med.
She gave me a weaning schedule, but it seems very short/quick for this drug. I am currently on 2nd day of 75mg, and feeling mainly very tired, more apathetic, lightheaded, with a bit of restless sleep. Any feedback/experiences??
Effexor 112mg (for 3 days)
Effexor 75mg (for 3 days)
Effexor 37.5mg (for 3 days)
Prozac 20mg (for 7 days)
Prozac 10mg (for 7 days) then stop....